# SDR DALA1053413312

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 784
- Aircraft time: 18,888 hours, 2,592 cycles
- Engine: Pwa PW4168A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Oil Cap
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CREW EXPERIENCED A FUME EVENT, TOXIC ODOR OF SWEATY SOCKS INDICATING WET SEALS IN THE COMPRESSOR SECTION LEAKING OIL.  NO OIL LEAKS WERE FOUND IN THE ENGINE OR AIR-CONDITIONING SYS.  NR 2 ENGINE START AND OIL ODOR, REPLACED DAMAGED OIL CAP O-RING AND DID THIRD BURN OUT AND ODOR CLEARED AND RECIRCULATION FILTERS WERE REPLACED AND CHECKS OK.
